# SDR 95FDEA01731

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON I/B UPPER SURFACE OF LEFT WING I/B AILERON.  REMOVED, REPAIRED AND REINSTALLED SERVICEABLE LEFT WING I/B AILERON IAW FEDEX MM 27-10-1, FUNCTIONAL TESTED IAW FEDEX MM 27-10-00.
